I am 18 years old. I was prescribed Necon 1/35 for mood swings and PMS symptoms. Towards the end of my first dispenser after my last active pill I got my period. I have been bleeding for 11 days now. What is going on? I called my OBGYN and she told me to continue to take my bc. There's not much pain just a lot of bleeding. I'm scared that it's serious. What should I do? I see my general doctor tomorrow
No responses have yet been posted. Add your response to this question.
- Necon 1 / 35 Information for Consumers
- Necon 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Necon 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 20 Jan 2014 • 1 answer
I've been on the combined birth control pill for about 4 months now, and I'm due to get my period in
Posted 28 Jan 2014 • 1 answer
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
So I've had Mirena for almost 2 years still have pms symptoms like sever cramps, cravings, and mood?
Posted 15 days ago • 0 answers